Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 19, 2010, 10:01 PM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 10:01 PM CDT (03:01 UTC)
- Expired
- May 20, 2010, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 10:50 PM CDT | FLASH FLOOD | Muskogee, OK | MAJOR STREET FLOODING REPORTED IN MUSKOGEE |
| May 20, 1:16 AM CDT | FLASH FLOOD | S Muskogee, OK | MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN PROGRESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 864 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
193
WGUS54 KTSA 200301
FFWTSA
OKC021-041-097-101-131-145-200900-
/O.NEW.KTSA.FF.W.0007.100520T0301Z-100520T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 400 AM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF PRYOR TO 3 MILES EAST OF OKAY...MOVING EAST AT 30 MPH.
RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 400 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BRAGGS...LOCUST GROVE...SALINA...HULBERT...PUMPKIN
CENTER...PENSACOLA...PEGGS...LANGLEY...SPAVINAW...ROSE...DISNEY...
TAHLEQUAH...CHLOETA...COOKSON...LEACH...OAKS...TWIN OAKS...SCRAPER
AND ELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3565 9480 3565 9512 3561 9513 3556 9564
3578 9556 3649 9545 3652 9484
$$1 follow-up statement
016
WGUS74 KTSA 200427
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT WED MAY 19 2010
OKC021-041-097-101-131-145-200900-
/O.CON.KTSA.FF.W.0007.000000T0000Z-100520T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CHEROKEE OK-MAYES OK-
1127 PM CDT WED MAY 19 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MAYES...CHEROKEE...SOUTHWESTERN DELAWARE...SOUTHEASTERN ROGERS...
EASTERN WAGONER AND NORTHERN MUSKOGEE COUNTIES...
AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER A LARGE PART OF MUSKOGEE COUNTY
AND SOUTHERN CHEROKEE COUNTY...MOVING EAST AT 20 MPH. RADAR
INDICATES THAT 1 TO 3 INCHES INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 2 INCHES INCHES WILL BE POSSIBLE THROUGH 400 AM CDT.
SIGNIFICANT STREET FLOODING FROM HEAVY RAIN WAS REPORTED IN
MUSKOGEE.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE LANGLEY...SPAVINAW...DISNEY...ROSE...CHLOETA...TAHLEQUAH...
LEACH...COOKSON...OAKS...TWIN OAKS...SCRAPER AND ELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3565 9480 3565 9512 3561 9513 3556 9564
3578 9556 3649 9545 3652 9484
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 9:52 PM CDT, 9 minutes earlier.
Area forecast discussion, May 19, 9:52 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT WED MAY 19 2010
...UPDATE...
.DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 56 82 / 90 50 20 10
FSM 66 79 62 83 / 100 80 50 10
MLC 67 79 63 86 / 90 50 30 0
BVO 60 75 53 81 / 90 50 20 10
FYV 63 75 59 79 / 100 80 50 10
BYV 61 75 58 79 / 100 80 60 10
MKO 64 77 61 82 / 90 60 30 10
MIO 61 75 56 79 / 90 70 30 10
F10 65 78 60 84 / 90 50 20 0
HHW 68 84 65 87 / 90 60 50 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 19, 8:38 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010
...DANGEROUS SEVERE WEATHER ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
INTERSTATE 40.
DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH. CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED. BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.
A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 19, 8:22 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL OKTAHA 35.58N 95.47W
05/19/2010 M1.25 INCH MUSKOGEE OK EMERGENCY MNGR
&&
SFPLocal storm report, May 19, 8:47 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST MUSKOGEE 35.75N 95.37W
05/19/2010 E0 MPH MUSKOGEE OK TRAINED SPOTTER
70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE
&&
MATLocal storm report, May 19, 8:47 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT ...CORRECTED WIND SPEED...
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST MUSKOGEE 35.75N 95.37W
05/19/2010 E70 MPH MUSKOGEE OK TRAINED SPOTTER
70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE
&&
MATLocal storm report, May 19, 9:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD TULSA 36.13N 95.92W
05/19/2010 TULSA OK PUBLIC
WIDESPREAD STREET FLOODING 41ST YALE TO MINGO.
&&
JBMLocal storm report, May 19, 9:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 S KIEFER 35.93N 96.07W
05/19/2010 CREEK OK TRAINED SPOTTER
ROADWAY FLOODED APPROX. 5 INCHES IN DEPTH
&&
JBMLocal storm report, May 19, 9:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 E TAHLEQUAH 35.92N 94.86W
05/19/2010 E0.75 INCH CHEROKEE OK BROADCAST MEDIA
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 44 min |
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 10:53 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| May 19, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 35 min |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:21 AM CDT | River Flood Warning | TSA | Ottawa | 45 hr |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 4:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.